# SDR DALA2016061804755

- Difficulty date: June 17, 2016
- Submitted: June 18, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS FOR THICKNESS REMAIN ON PREVIOUS BLEND OUT, STA Y= 355 BETWEEN LONGERON 18 LT TO 19 LT AT OUTER FUSELAGE SKIN.  AREA OUT OF LIMITS WAS REPAIRED.  PERFORMED GENERAL VISUAL INSPECTION, INITIAL 8000 CYCLES REPETITIVE EVERY 8000 CYCLES IAW SRM 53-04-2.
